Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Square roots of operators


Authors: Paul R. Halmos, Günter Lumer and Juan J. Schäffer
Journal: Proc. Amer. Math. Soc. 4 (1953), 142-149
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9939-1953-0053391-9
MathSciNet review: 0053391
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0053391-9
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society